Alert archive / Virginia / Flash Flood Warnings in 2019

Flash Flood Warning 27, NWS Blacksburg, VA

July 6, 2019Grayson County, Virginia

NWS Blacksburg, VA issued this flash flood warning at Jul 6, 2019, 3:35 PM EDT for Grayson County, Virginia. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2019, 3:35 PM EDT (19:35 UTC)
Expired
Jul 6, 2019, 6:00 PM EDT
In force
2 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County Grayson County, VA

The radar

The Roanoke radar (KFCX), 107 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 4:05 PM EDTFLASH FLOOD2 Nw Volney, VAGRAYSON CO. WARNING POINT REPORTED 2-3 FEET OF WATER ON VOLNEY RD. TIMING ESTIMATED BY REPORT AND RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

323 
WGUS51 KRNK 061935
FFWRNK
VAC077-062200-
/O.NEW.KRNK.FF.W.0027.190706T1935Z-190706T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
335 PM EDT Sat Jul 6 2019

The National Weather Service in BLACKSBURG has issued a

* Flash Flood Warning for...
  South central Grayson County in southwestern Virginia...

* Until 600 PM EDT

* At 333 PM EDT, Doppler radar indicated slow moving thunderstorms 
  producing heavy rain across the warned area. Radar has estimated 
  that up to 3 inches of rain has fallen since 230pm. Flash flooding 
  is expected to begin shortly.

* Some locations that will experience flooding include...
  Mouth Of Wilson...
  Volney...Rugby...
  and locations close to the intersection of Highway 16 and U.S. 58.

This includes the following streams and drainages...
Wilson Creek...
Guffey Creek...
Little Helton Creek...
New River...
and Fox Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3667 8135 3659 8124 3658 8144 3666 8146

$$

WP
2 follow-up statements
166 
WGUS71 KRNK 062104
FFSRNK

Flash Flood Statement
National Weather Service BLACKSBURG VA
504 PM EDT Sat Jul 6 2019

VAC077-062200-
/O.CON.KRNK.FF.W.0027.000000T0000Z-190706T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson VA-
504 PM EDT Sat Jul 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR 
SOUTH CENTRAL GRAYSON COUNTY...

At 458 PM EDT, emergency management reported flash flooding had been 
occurring on Volney Rd near Highway 58 with over two feet of water 
flowing over the road. While the rain has ended, up to three inches 
of rain have already fallen an runoff is expected to continue for 
another hour or so.

Some locations that will experience flooding include...
Mouth Of Wilson...
Volney...
and Rugby.

This includes the following streams and drainages...
Wilson Creek...
Guffey Creek...
Little Helton Creek...
New River...
and Fox Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3667 8135 3659 8124 3658 8144 3666 8146

$$

SK
539 
WGUS71 KRNK 062158
FFSRNK

Flash Flood Statement
National Weather Service BLACKSBURG VA
558 PM EDT Sat Jul 6 2019

VAC077-062208-
/O.EXP.KRNK.FF.W.0027.000000T0000Z-190706T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson VA-
558 PM EDT Sat Jul 6 2019

...THE FLASH FLOOD WARNING FOR 
SOUTH CENTRAL GRAYSON COUNTY WILL EXPIRE AT 600 PM EDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

LAT...LON 3667 8135 3659 8124 3658 8144 3666 8146

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 12:31 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 6, 12:31 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
1231 PM EDT Sat Jul 6 2019

.SYNOPSIS...
A persistent weather pattern continues today. On Sunday night
and Monday a wavy cold front will drop south through the Mid
Atlantic region. High pressure builds south down the
Appalachians Tuesday and Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1215 PM EDT Saturday...

Moisture convergence boundary maxed out across the southern
Appalachians at lunch time, with area of storms moving across
the NC High Country into the foothills, with another scattered
area in the Mountain Empire and across the Alleghanys. However,
deep convection mainly limited to the south, but expect storms
to develop or move east out of the mountains this afternoon.
Upper flow out of the wnw should limit coverage east of the Blue
Ridge at times, but still expecting a good coverage on radar
during the afternoon. As has been the case the last couple of
days, not everyone will see rain, but those who do could get a
quick inch or two under heavy storms. Still not seeing enough
organization or signals to warrant a flash flood watch, but
appears the NC mountains are getting more primed in that
direction if more storms move in from TN.

Temps should reach the lower 90s east of the foothills with 80s
elsewhere, with heat indices approaching 100 across portions of
the piedmont.

Previous early morning discussion...

Nightime Microphysics RGB satellite images show fog and stratus
in the valleys of the central Appalachians as mid and high
clouds dissipate and move into eastern Virginia. Will be adding
patchy dense fog in the New and Greenbrier River valleys where
surface observations were reporting visibility of one half mile
or less.

Subtle short wave over the Pennsylvania/West Virginia border
will continue to drift east today with the trough axis into the
eastern half of Virginia by the time of peak heating and
instability. Mean flow changes to west-northwest so coverage of
thunderstorms in the afternoon may not be as extensive as past
couple of days. Enough westerly component to the low level winds
to limit thunderstorms in the foothills of Virginia and North
Carolina.

Will be going with persistence for highs today and lows tonight.
Will also add fog in for overnight in the mountain valleys and where
the probability for thunderstorms is highest during the
afternoon and evening.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
As of 355 AM EDT Saturday...

A southeast-sagging surface trough/cool front, in conjunction with
potentially convectively-induced weak shortwaves aloft from upstream
MCS activity in broader WNW flow aloft, will serve as a focus for
greater thunderstorm coverage into Sunday. This front looks to
trudge into the northern/central Carolinas by late in the day before
stalling near this general area Monday. Little significant change in
air mass behind this surface front, though an easterly wind
component sets up as ridging builds into the northern mid-Atlantic
region Monday. These modest low-level easterlies draw back moisture
westward upslope against the central Appalachians - likely
contributing to widespread clouds and at least showers for Monday,
though thunderstorm chances are lessened by weak instability. Though
still some limited chances for showers across our southern and
southwestern counties, weak subsidence aloft and surface ridging
building into the VA Piedmont may lead to somewhat drier conditions
by Tuesday.

Heavy rain capable of localized areal/flash flooding, and at least
isolated pulse strong thunderstorms capable of localized wind damage
from wet microbursts, should continue to be the main hazards we're
watching for Sunday. Still weak, but somewhat stronger mid-
/upper-level winds may encourage slightly better storm motions but
still carried heavy rain wording in the zone forecast areawide
Sunday. These trends indicated to various extent in available high-
resolution guidance for Sunday, though CAMs notoriously struggle in
weakly-forced large-scale settings like we've been in. Rainfall
intensity/rain-rates should be more gradual and less intense moving
into Monday, though some localized hydro problems could still arise
with upslope-enhanced rain near the Blue Ridge and in areas that
have received antecedent heavy rains.

Should see a SW-NE oriented area of showers/storms Friday progress
slowly southeast along the frontal zone, likely to capitalize on
tall, skinny and weak/moderate CAPE profiles during the mid-
afternoon to mid-evening. Monday has a similar look to something of
a wedge pattern with lots of clouds and widespread rains with
temperatures reduced in these conditions. Any thunder may be more
embedded in more persistent bands and overall coverage of storms
probably no better than isolated given marginal/weak instability. As
rains end Monday night, may have some areas of fog around with wet
ground but didn't place in the grids at this point. For Tuesday,
kept PoPs at Chance levels from Southside to the Blue Ridge
escarpment, then trailing back up along and west of I-77. Greater
instability Tuesday is generally west of our area into eastern
KY/eastern TN. Still carried slight chance PoP for areas northeast
of I-77, but Tuesday on the whole looks dry for these areas.

Still a pretty warm and humid day for Sunday with highs in the 80s
to low 90s. Though there's not much air mass change for Monday
behind the front boundary, it'll be somewhat cooler - in the 70s to
lower 80s with little if any daytime sun - but still on the muggy
side. Temperatures should recover back into the mid 80s in the VA
Piedmont into the southern Shenandoah and Roanoke Valleys, but will
run in the upper 70s to low 80s across the NC foothills/southern
Blue Ridge and along/southwest of I-77.

Forecast confidence is overall moderate.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
As of 300 PM EDT Friday...

Model trends still show some degree of mid level drying behind this
Sunday/Monday wave but no change in low level moisture and still
enough instability for diurnal showers/thunderstorms to develop each
day at least through Thursday and perhaps through Friday as well. It
does look like a stronger upper wave more associated with the
northern stream, vs convectively induced, could sweep across the
Great Lakes and northeast U.S. Thursday into Friday which could add
further to the drying. Will this wave have enough influence to
enhance activity ahead of it and this far south, which is most
likely to be Thursday, and then suppress activity behind it for most
likely next Friday? Or will it have much influence on temperatures?
Hard to say, but model trends in general have been to downplay the
degree of drying and decreased convective coverage during the week
and so for now will keep at least chance PoPs going all next week,
although a little lower for Friday compared to Tues through Thurs.
Temperatures will remain about the same and perhaps just a bit below
seasonal values, with lots of 80s across the region, maybe sneaking
into the low 90s again in parts of the Piedmont by later in the week.

Finally, there are some indications in medium range models of
tropical development in the northern Gulf of Mexico by some time mid
next week along a weak frontal boundary, especially with the ECMWF
model. This will need to be monitored of course, and even though the
previous run of the ECMWF suggested this could eventually get pulled
up the spine of the Appalachians, that scenario currently looks
unlikely given many solutions from other models and their ensemble
members. If there is to be any impact at all in our region it would
be well over a week away, if at all.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
As of 1225 PM EDT Saturday...

Similar to the last two days, will see storms across the
mountains early, then shifting to the foothills/piedmont through
the afternoon. Coverage again will not be organized or high
enough to have predominant thunderstorms in the tafs, but will
have tempo groups at a few taf sites, namely LYH and BLF and
perhaps LWB where radar/meso model trends favor a better chance
of storms here.

Expect VFR outside of the storms, and sub-MVFR potential in
storms.

MVFR to IFR fog and stratus is expected to develop again after
midnight. Locations that have rain in the afternoon and evening
will have a higher probability of getting IFR to LIFR conditions
overnight.

Confidence is above average for thunderstorm chances this
afternoon and evening. Confidence is average for location of
storms today. Confidence is lower on how low cigs/vsbys get
tonight, and when they lift Sunday. Looking at showers/storms
increasing in coverage by end of the taf period, especially
north of a BLF-LYH line.

.Extended Aviation Discussion...

Scattered to numerous showers and thunderstorms are expected
again Sunday afternoon and evening. Storms will be associated
with MVFR/IFR visibilities due to heavy rain, cloud bases
favoring VFR. Aside from the convective threat, some late
night/early morning fog/stratus is possible Sunday night
depending on degree of overnight clearing, especially in
mountain valleys.

Monday through Wednesday remains unsettled with the passage of
a wavy cold front from the north. Pattern is beginning to
resemble a weak wedge with rain and MVFR conditions.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...AMS
NEAR TERM...AMS/WP
SHORT TERM...AL
LONG TERM...SK
AVIATION...AMS/PM/WP
Hazardous weather outlook, Jul 6, 5:48 AM EDT, 9 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
548 AM EDT Sat Jul 6 2019

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-071000-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
548 AM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

Scattered to numerous thunderstorms will be slow moving. This may
cause localized flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and thunderstorms Sunday may produce locally heavy rain that
results in flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 6, 2:12 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
212 PM EDT SAT JUL 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     4 NNW MOUNTAIN PARK     36.43N 80.89W
07/06/2019                   SURRY              NC   911 CALL CENTER

            TREE DOWN NEAR HAYSTACK RD AND LUFFMAN RD
            INTERSECTION. TIME ESTIMATED FROM RADAR.

&&

SK
Local storm report, Jul 6, 2:13 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
213 PM EDT SAT JUL 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     JONESVILLE              36.23N 80.84W
07/06/2019                   YADKIN             NC   911 CALL CENTER

            REPORTS OF SEVERAL TREES DOWN IN THE
            JONESVILLE AREA. TIME ESTIMATE FROM RADAR.

&&

SK
Special weather statement, Jul 6, 2:16 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
216 PM EDT Sat Jul 6 2019

NCZ003-004-VAZ032-061915-
Stokes-Surry-Patrick-
216 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SURRY, STOKES, AND
SOUTHERN PATRICK COUNTIES...

Until 315 PM EDT.

At 215 PM EDT, a strong thunderstorm was located over White Plains,
moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Mount Airy...
Flat Rock...
Pilot Mountain...
Walnut Cove...
and Danbury.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3630 8064 3656 8062 3656 8061 3658 8061
      3662 8007 3626 8007
TIME...MOT...LOC 1815Z 270DEG 23KT 3647 8060

PW
Special weather statement, Jul 6, 2:17 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
217 PM EDT Sat Jul 6 2019

NCZ005-VAZ032-043-061900-
Rockingham-Henry-Patrick-
217 PM EDT Sat Jul 6 2019

...AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWEST
PATRICK...SOUTHERN HENRY...AND NORTHWEST ROCKINGHAM COUNTIES...

Until 300 PM EDT.

At 214 PM EDT, strong thunderstorm were located from Penns Store
to Horse Pasture, moving southeast at 10 mph.

Winds in excess of 40 mph, localized flooding, frequent lightning
and pea size hail are possible with this storm.

Locations impacted include...
Mayodan...
Madison...
Stoneville...
and Spencer.

This includes The following location Martinsville Airport.

Do not drive your vehicle through flooded roadways.

Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3646 8003 3654 8003 3654 8009 3668 8018
      3668 7996 3656 7971 3637 7997
TIME...MOT...LOC 1814Z 326DEG 9KT 3653 8004

WP
Special weather statement, Jul 6, 2:26 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
226 PM EDT Sat Jul 6 2019

VAZ044-061900-
Pittsylvania-
226 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PITTSYLVANIA COUNTY
INCLUDING DANVILLE...

Until 300 PM EDT.

At 226 PM EDT, a strong thunderstorm was located near Swansonville,
moving southeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Danville...
Blairs...
Swansonville...
Dry Fork...
and Westover Hills.

This includes The following Location Danville Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3673 7966 3682 7955 3669 7918 3666 7919
      3655 7932 3654 7940 3654 7948
TIME...MOT...LOC 1826Z 297DEG 10KT 3673 7953

WP
Special weather statement, Jul 6, 2:59 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
259 PM EDT Sat Jul 6 2019

VAZ047-061930-
Buckingham-
259 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT BUCKINGHAM COUNTY...

Until 330 PM EDT.

At 257 PM EDT, a strong thunderstorm was located over Sheppards,
moving southeast at 10 mph.

Winds in excess of 30 mph, localized flooding, frequent lightning
and pea size hail are possible with this storm.

Locations impacted include...
Sheppards.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3734 7846 3733 7848 3734 7848 3733 7849
      3733 7852 3735 7853 3735 7855 3736 7856
      3752 7851 3751 7834
TIME...MOT...LOC 1857Z 298DEG 8KT 3742 7845

RS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:15 PM EDTSpecial Weather StatementRNKCarroll, City of Galax45 min
Jul 5, 9:42 PM EDTAreal Flood WarningRNKCity of Danville67 min
Jul 6, 1:48 PM EDTSpecial Weather StatementRNKHenry27 min
Jul 6, 2:17 PM EDTSpecial Weather StatementRNKHenry43 min
Jul 6, 2:26 PM EDTSpecial Weather StatementRNKCity of Danville34 min
Jul 6, 2:45 PM EDTAreal Flood AdvisoryRNKHenry, Patrick2 hr
Jul 6, 2:59 PM EDTSpecial Weather StatementRNKBuckingham31 min
Jul 6, 3:11 PM EDTAreal Flood AdvisoryRNKGrayson31 min

Nearby

Flash Flood Warnings in Virginia, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.